Pediatrics
10 calculators
Age-appropriate calculators for paediatric GCS, trauma scoring, croup severity, sepsis screening, and dehydration assessment.
Related Specialties
Pediatric BMI Calculator (BMI-for-Age)
Calculates BMI for children and adolescents (ages 2–20) and classifies weight status using CDC 2000 BMI-for-age percentile references.
PediatricsApgar Score (Newborn)
Scores newborn condition at 1 and 5 minutes using the five Apgar signs (Appearance, Pulse, Grimace, Activity, Respiration), each scored 0–2 for a total of 0–10 (Apgar 1953). Higher scores indicate better transition to extrauterine life.
PediatricsPediatric Glasgow Coma Scale
Age-modified Glasgow Coma Scale for infants and children, using the same eye (1–4) and motor (1–6) components as the adult scale but an age-appropriate verbal response (1–5). Sum ranges 3–15; lower scores indicate more severe impairment of consciousness.
PediatricsPediatric Trauma Score (PTS)
Scores pediatric trauma severity across six components (weight, airway, systolic blood pressure, mental status, open wounds, skeletal injury), each scored +2 (minor), +1 (moderate), or −1 (severe), for a total of −6 to +12. Lower scores predict higher mortality and the need for transfer to a pediatric trauma center.
PediatricsWestley Croup Score
Scores croup severity using the five-component Westley scale (1978): level of consciousness, cyanosis, stridor, air entry, and retractions, summed from 0–17. Higher scores indicate more severe upper-airway obstruction and impending respiratory failure.
PediatricsPECARN Minor Head Trauma Rule
Risk-stratifies children with minor blunt head trauma for clinically important traumatic brain injury (ciTBI) using the age-specific PECARN decision rule (Kuppermann 2009). Two separate rules apply for children under 2 years and children 2 years and older; the risk of ciTBI is < 0.02–0.05% when none of the rule's predictors are present.
PediatricsRochester Criteria (Febrile Infant)
Risk-stratifies febrile infants aged 0–60 days for serious bacterial infection (SBI) using the Rochester criteria (Jaskiewicz 1994). An infant who meets all seven criteria is considered LOW RISK and can be managed with careful outpatient follow-up; failure to meet any criterion warrants a full sepsis evaluation and admission.
PediatricsGorelick Dehydration Scale
Predicts clinically important dehydration (≥ 5% body weight) in children with gastroenteritis using the validated 4-item Gorelick scale: capillary refill > 2 seconds, dry mucous membranes, absent tears, and ill/toxic appearance. Three or more of four findings predicts ≥ 5% dehydration.
PediatricsPediatric Hypotension (PALS) Threshold
Determines the age-based 5th-percentile systolic blood pressure threshold below which hypotension is defined in children (PALS/AAP): < 60 mmHg in term newborns to 1 month, < 70 mmHg in infants 1–12 months, < 70 + (2 × age in years) in children 1–10 years, and < 90 mmHg beyond 10 years. Compares a measured systolic blood pressure against the threshold.
PediatricsPediatric Early Warning Score (Brighton PEWS)
Scores clinical deterioration risk on pediatric wards using the Brighton Pediatric Early Warning Score (Monaghan 2005): Behavior, Cardiovascular, and Respiratory domains (each 0–3) plus 1 additional point for persistent parent or staff concern, for a total of 0–10. Higher scores trigger escalating observation and urgent review.
Pediatrics